Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Melbourne, FL

March 11, 2010Martin County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 11, 2010, 2:16 PM EST for Martin County, Saint Lucie County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2010, 2:16 PM EST (19:16 UTC)
Expired
Mar 11, 2010, 3:00 PM EST
In force
44 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Martin County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 91 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 10:58 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WUUS52 KMLB 111916
SVRMLB
FLC085-111-112000-
/O.NEW.KMLB.SV.W.0013.100311T1916Z-100311T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
216 PM EST THU MAR 11 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MARTIN COUNTY IN FLORIDA
  SOUTHEASTERN SAINT LUCIE COUNTY IN FLORIDA

* UNTIL 300 PM EST.

* AT 213 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF PORT
  SAINT LUCIE...AND MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  SAINT LUCIE WEST...NORTH RIVER SHORES...STUART...PORT SAINT LUCIE
  RIVER PARK...WHITE CITY...JENSEN BEACH...WALTON...INDIAN RIVER
  ESTATES...FORT PIERCE...SAINT LUCIE NUCLEAR PLANT AND FORT PIERCE
  INLET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR EAST CENTRAL FLORIDA.

&&

LAT...LON 2711 8046 2728 8059 2748 8033 2748 8032
      2750 8030 2744 8028 2740 8025 2729 8020
      2730 8020 2728 8020 2721 8017
TIME...MOT...LOC 1915Z 235DEG 21KT 2724 8043

$$

DWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 10:25 AM EST, 3 hours 51 minutes earlier.

Area forecast discussion, Mar 11, 10:25 AM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 AM EST THU MAR 11 2010

.DISCUSSION...
MORNING SOUNDINGS SHOW THE CENTRAL FL PENINSULA UNDER A HIGH
SHEAR/LOW CAPE STORM ENVIRONMENT THIS MORNING...DEEP MOISTURE
BUILDING IN FROM THE N WITH KTAE/KJAX SOUNDINGS FULLY SATURATED.
STRONG LOW LVL ENVIRONMENTAL INFLOW WITH SE SFC WINDS GUSTING TO
25-30MPH.

NMRS SHRAS/ISOLD TSRAS OVER THE NRN/CENTRAL CWA AHEAD OF FRONTAL
TROF PUSHING INTO THE WRN GOMEX.  CONDITIONS EXPECTED TO DETERIORATE
FURTHER THIS AFTN AS STRONG DIRECTIONAL AND SPEED SHEAR AHEAD OF THE
TROF PUSHES ACRS THE FL PENINSULA.  WIDESPREAD SHRAS AND SCT TSRAS
WITH POTENTIAL FOR STRONG/DAMAGING WINDS...RAPID STORM DEVELOPMENT
PSBL.

CHANGES TO THE ZONES MAINLY TO REFRESH WORDING...HWO UPDATE PENDING
AS WELL.

&&

.AVIATION...
THRU 11/18Z...PREVAILING CIGS BTWN FL040-050 WITH NMRS MVFR
SHRAS/ISOLD IFR +SHRAS...OCNL SFC WND G25KTS. BTWN 11/18Z-12/06Z...
PREVAILING CIGS BLO FL020 WITH WDSPRD MVFR SHRAS/SCT IFR TSRAS...
OCNL SFC WND G20KTS.  BTWN 12/06Z-12/12Z PREVAILING CIGS BTWN
FL020-030 WITH SCT MVFR SHRAS/ISOLD IFR +SHRAS.

&&

.MARINE...
TIGHT PGRAD OVER THE LCL ATLC AHEAD OF A FRONTAL TROF OVER THE WRN
GOMEX.  SCA CONDITIONS AT ALL LCL BUOYS WITH SRLY WINDS 20-25KTS...
SEAS 4-6FT WITH 5-6SEC PDS.  WINDS EXPECTED TO WEAKEN AND VEER TO
THE SW OVERNIGHT...THEN TO THE NW BY DAYBREAK AS THE FRONT PUSHES
THRU THE PENINSULA.  WDSPRD SHRAS WITH SCT TSRAS THRU FRI.

FPR SCRIPPS BUOY MEASURING 6FT SEAS WITHIN 4NM OF THE COAST...
BUOY009 OVER 7FT.  WITH SUCH POOR PREVAILING CONDITIONS...WILL
EXPAND THE SCA TO INCLUDE ALL NEARSHORE COASTAL WATERS AND EXTEND
EXPIRATION TIME THRU 10PM THIS EVENING.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....CRISTALDI
Hazardous weather outlook, Mar 11, 11:41 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1141 AM EST THU MAR 11 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-120445-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1141 AM EST THU MAR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
A MOIST AND UNSTABLE AIRMASS OVER FLORIDA WILL ALLOW WIDESPREAD
SHOWERS AND SCATTERED THUNDERSTORMS TO DEVELOP THROUGH THIS
EVENING. WIND PROFILES OVER THE AREA INDICATE SUFFICIENT LOW
LEVEL WIND SHEAR TO PRODUCE ROTATING STORMS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES. MID AND UPPER LEVEL SUPPORT ALSO WILL AID
IN PRODUCING STRONG TO SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS.

A TORNADO WATCH IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA
THROUGH 6:00 PM THIS EVENING.

...FLOOD IMPACT...
ALTHOUGH STORMS TODAY WILL MOVE NORTHEAST AT 30 TO 35 MPH...
INDIVIDUAL CELLS MAY TRAIN REPEATEDLY OVER ANY GIVEN LOCATION.
HEAVY SHORT TERM RAINFALL MAY RESULT THAT WOULD ALLOW WATER TO
POND ON STREETS...IN LOW LYING AREAS...AND THE LOW SPOTS
UNDERNEATH BRIDGES.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG OFFSHORE MOVING THUNDERSTORMS OVER THE COASTAL WATERS WILL
BE CAPABLE OF PRODUCING WIND GUSTS TO 35 KNOTS.

...WATERSPOUT IMPACT...
STRONGER STORMS MAY PRODUCE FUNNEL CLOUDS AND WATER SPOUTS OVER
THE COASTAL WATERS. STORM MOVEMENT WILL BE TO THE NORTHEAST AROUND
30 KNOTS.

...WIND AND SEA IMPACT...
A MODERATE TO FRESH SOUTHERLY BREEZE WILL PRODUCE VERY ROUGH...
SHORT PERIOD SEAS OVER THE OPEN ATLANTIC TODAY. SEAS HEIGHTS OF 5
TO 7 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A LARGE AREA OF SHOWERS AND STORMS IS EXPECTED TO OVERSPREAD THE
AREA ON FRIDAY. SOME STORMS COULD BE STRONG TO SEVERE AND MORE
WIDESPREAD HEAVY RAIN IS EXPECTED.

GUSTY WEST WINDS WILL USHER IN DRIER AIR BEHIND A COLD FRONT EARLY
SATURDAY. MARGINALLY HAZARDOUS BOATING CONDITIONS WILL OCCUR IN
THE OPEN ATLANTIC OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE
NEEDED.

BRAGAW

In the hours before

Special weather statement, Mar 11, 12:59 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1259 PM EST THU MAR 11 2010

FLZ058-059-064-111900-
MARTIN-OKEECHOBEE-ST. LUCIE-
1259 PM EST THU MAR 11 2010

...STRONG THUNDERSTORMS AFFECTING WESTERN MARTIN COUNTY...
SOUTHEASTERN OKEECHOBEE COUNTY...SOUTHWESTERN ST. LUCIE COUNTY...

AT 1257 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG STORM 12 MILES SOUTH OF OKEE TANTIE STATE PARK OVER LAKE
OKEECHOEBEE...MOVING NORTHEAST AT 30 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

DVD
Special weather statement, Mar 11, 12:59 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1259 PM EST THU MAR 11 2010

FLZ041-044-141-111900-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
1259 PM EST THU MAR 11 2010

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTHERN VOLUSIA
COUNTY...

AT 1258 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG STORMS FROM 8 MILES NORTH OF LAKE GEORGE TO 12 MILES
SOUTHWEST OF LAKE GEORGE...MOVING EAST AT 40 MPH. ANOTHER STORM CELL
WAS ABOUT TO MOVE ACROSS ORMOND BY THE SEA.

THESE STRONG STORMS...AND OTHERS...WILL CONTINUE TO AFFECT NORTH
VOLUSIA COUNTY THROUGH 2 PM.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

CRISTALDI
Local storm report, Mar 11, 1:34 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
134 PM EST THU MAR 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLOOD            LEESBURG                28.81N 81.88W
03/11/2010                   LAKE               FL   BROADCAST MEDIA

            WPOZ RELAYED A REPORT OF STREET FLOODING ALONG PORTIONS
            OF US441 NEAR SR44 AND WHERE US441 AND US27 CROSS IN
            LEESBURG.

&&

JRC
Special weather statement, Mar 11, 1:39 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
139 PM EST THU MAR 11 2010

FLZ045-047-053-147-111915-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
139 PM EST THU MAR 11 2010

...STRONG THUNDERSTORMS TO AFFECT CENTRAL OSCEOLA AND BREVARD
COUNTIES...AS WELL AS SOUTHEAST ORANGE COUNTY...

AT 135 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 10 MILES SOUTHWEST OF HOLOPAW...MOVING NORTHEAST AT 30
MPH. OTHER STORMS WERE INTENSIFYING NEAR FOREVER FLORIDA...AND EAST
OF HARMONY.

THE PRIMARY THREAT WILL BE GUSTY WINDS NEAR 50 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

A TORNADO WATCH IS ALSO IN EFFECT UNTIL 6 PM...SO WARNINGS ACROSS
THIS AREA MAY BE NEEDED. ACT QUICKLY IF A WARNING IS ISSUED FOR YOUR
LOCATION.

DWS
Special weather statement, Mar 11, 2:05 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
205 PM EST THU MAR 11 2010

FLZ054-058-059-064-112000-
INDIAN RIVER-MARTIN-OKEECHOBEE-ST. LUCIE-
205 PM EST THU MAR 11 2010

...STRONG THUNDERSTORMS TO AFFECT INDIAN RIVER COUNTY...MARTIN
COUNTY...OKEECHOBEE COUNTY...AND SAINT LUCIE COUNTY...

AT 2 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 10 MILES SOUTHWEST OF SAINT LUCIE WEST...MOVING EAST AT
30 MPH TOWARD THE PORT SAINT LUCIE AREA. OTHER STRONG STORMS WERE
JUST EAST OF BASINGER...AND JUST SOUTHWEST OF VERO BEACH. THESE
STORMS HAVE THE POTENTIAL TO BECOME QUITE STRONG...AND POSSIBLY
SEVERE. RESIDENTS SHOULD LISTEN CLOSELY FOR WARNINGS.

AT THIS TIME...THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS NEAR 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THESE STORMS PASS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE THREATENED AREA UNTIL 6 PM.

DWS
Local storm report, Mar 11, 2:15 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EST THU MAR 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     MOUNT DORA              28.81N 81.64W
03/11/2010  M40 MPH          LAKE               FL   PUBLIC

            40 MPH WIND GUST RELAYED FROM WFTV CHANNEL 9.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:45 AM ESTSpecial Marine WarningMLB90 min
Mar 11, 10:59 AM ESTTornado WarningMLBLake, Volusia46 min
Mar 11, 11:42 AM ESTTornado WarningMLBLake, Volusia48 min
Mar 11, 12:01 PM ESTSpecial Marine WarningMLB59 min
Mar 11, 12:33 PM ESTSevere Thunderstorm WarningMLBLake, Orange57 min
Mar 11, 1:10 PM ESTSpecial Marine WarningMLB3 hr
Mar 11, 1:22 PM ESTAreal Flood AdvisoryMLBLake, Orange, Seminole, Volusia113 min
Mar 11, 1:27 PM ESTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia63 min
Mar 11, 2:35 PM ESTSevere Thunderstorm WarningMLBMartin55 min
Mar 11, 2:35 PM ESTTornado WarningMLBSaint Lucie25 min
Mar 11, 2:38 PM ESTSpecial Marine WarningMLB52 min
Mar 11, 2:38 PM ESTTornado WarningMLBBrevard, Seminole, Volusia37 min
Mar 11, 2:42 PM ESTSevere Thunderstorm WarningMLBOsceola63 min
Mar 11, 2:48 PM ESTTornado WarningMLBIndian River, Okeechobee, Osceola42 min
Mar 11, 3:01 PM ESTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia44 min
Mar 11, 3:09 PM ESTTornado WarningMLBBrevard, Indian River, Osceola36 min
Mar 11, 3:13 PM ESTAreal Flood AdvisoryMLBBrevard, Lake, Orange, Seminole, Volusia2 hr
Mar 11, 3:18 PM ESTSpecial Marine WarningMLB117 min
Mar 11, 3:18 PM ESTTornado WarningMLBMartin42 min
Mar 11, 3:48 PM ESTTornado WarningMLBBrevard, Indian River27 min
Mar 11, 4:26 PM ESTTornado WarningMLBIndian River, Okeechobee49 min
Mar 11, 4:41 PM ESTAreal Flood AdvisoryMLBBrevard, Indian River, Osceola109 min
Mar 11, 4:52 PM ESTSevere Thunderstorm WarningMLBOsceola53 min
Mar 11, 4:58 PM ESTTornado WarningMLBIndian River20 min
Mar 11, 5:10 PM ESTSpecial Marine WarningMLB2 hr
Mar 11, 5:35 PM ESTTornado WarningMLBBrevard, Osceola27 min
Mar 11, 6:30 PM ESTAreal Flood AdvisoryMLBBrevard, Indian River, Osceola2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.